MathSciNet Relay Station
MathSciNet bibliographic data
MR2217138 (2006m:68037) 68Q17 (68Q05)
Kempe, Julia; Kitaev, Alexei; Regev, Oded The complexity of the local Hamiltonian problem. SIAM J. Comput. 35 (2006), no. 5, 1070–1097.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement